| Model Number |
412012 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event
Malfunction
Event or Problem Description
The distributor reported that a complaint was received from a hospital about a patient who had orthopedic surgery.The patient wore the company¿s known postoperative patch and no other products.When the customer replaced the patient with a new company¿s known dressing, he found that the patient's original patch had an obvious white area, which seemed to contain no silver (ag), and the function of absorbing exudate was not very good, so there was a reaction.Additionally clarified that the dressing was used up to three days and it was the first time to use it after surgery.The reaction was resolved and the patient does not have any other diagnoses.Photographs depicting the issue were received from the complainant.
Additional Manufacturer Narrative
E1: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092, manufacturing site: 9618003.
Additional Manufacturer Narrative
Emdr retraction: this emdr is being submitted to retract initial emdr with patient id (b)(6) with manufacturing report number (9618003-2024-02417), was submitted on 16-july-2024.However, investigation was completed on 06-sep-2024.Based on investigation results summary, the silver and absorbency tests were performed on all the batches.The results indicated that both the absorption and ag (silver) specifications were met, and the testing was passed.The dressings were also tested for silver, and they were found to be within specification.Special testing was carried out to check the dressings' reaction to potentially damaging chemicals and no discoloration was identified on the dressings following these tests.Therefore, the defect was not related to wound absorbency, rather it was just colour or texture of product not being uniform or consistent.Now, this case has been determined to be non-reportable.Hence, this emdr is being submitted to retract the initial emdr.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
Event or Problem Description
To date no additional patient or event details have been received.